# SDR SWIA971602

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CYCLED GEAR AND IT DID NOT RETRACT.  CYCLED GEAR 4 TIMES AND IT STILL DID NOT WORK.  RETURNED TO SEA.  INSTALLED NEW LEFT MAIN GEAR A UPLOCK SENSOR PER EMB 120 MM 32-61-01.  PERFORMED GEAR SWING, OPS CHECKS GOOD.
